Econometrica: Nov 1977, Volume 45, Issue 8

A Generalization of the Open Expanding Economy Model

https://doi.org/0012-9682(197711)45:8<1767:AGOTOE>2.0.CO;2-V
p. 1767-1776

Otto Moeschlin

The existence of an equilibrium solution for the open expanding economy model of Morgenstern-Thompson is proven under weaker assumptions than originally used.The proof is based on a theorem of the Farkas type formulated for finite dimensional linear spaces ordered by means of cones.

Log In To View Full Content

Back